# SDR IPXA2019062194518

- Difficulty date: May 25, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD LOWER CARGO FLOOR BEAM IS CRACKED AT STA. 6-70 ABOVE LONGERON 43 RT.REPAIRED CRACKED FWD LOWER CARGO FLOOR BEAM AT STA. Y=6-70, X=-57.5 AND Z=-98 IAW MD-11 SRM 53-40-51 REPAIR 1, FIGURE 202. (MAJOR)
